Home > Research > Publications & Outputs > The q-concavity constants of Lorentz sequence s...

Associated organisational unit

View graph of relations

The q-concavity constants of Lorentz sequence spaces and related inequalities.

Research output: Contribution to journalJournal articlepeer-review

Published

Standard

The q-concavity constants of Lorentz sequence spaces and related inequalities. / Jameson, Graham J. O.

In: Mathematische Zeitschrift, Vol. 227, No. 1, 01.1998, p. 129-142.

Research output: Contribution to journalJournal articlepeer-review

Harvard

APA

Vancouver

Author

Jameson, Graham J. O. / The q-concavity constants of Lorentz sequence spaces and related inequalities. In: Mathematische Zeitschrift. 1998 ; Vol. 227, No. 1. pp. 129-142.

Bibtex

@article{07fb18f2f32841e689e3069d8a44cfd0,
title = "The q-concavity constants of Lorentz sequence spaces and related inequalities.",
author = "Jameson, {Graham J. O.}",
year = "1998",
month = jan,
doi = "10.1007/PL00004364",
language = "English",
volume = "227",
pages = "129--142",
journal = "Mathematische Zeitschrift",
issn = "0025-5874",
publisher = "Springer New York",
number = "1",

}

RIS

TY - JOUR

T1 - The q-concavity constants of Lorentz sequence spaces and related inequalities.

AU - Jameson, Graham J. O.

PY - 1998/1

Y1 - 1998/1

U2 - 10.1007/PL00004364

DO - 10.1007/PL00004364

M3 - Journal article

VL - 227

SP - 129

EP - 142

JO - Mathematische Zeitschrift

JF - Mathematische Zeitschrift

SN - 0025-5874

IS - 1

ER -